# SDR SWAA052548

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 41,757 hours, 36,837 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545326
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING FWD SPAR PLATE CRACKED AT WBL 70.85.  REPAIRED WING SPAR PER SWA EA & SRM.
